# SDR ABXA060050

- Difficulty date: January 4, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 58,591 hours, 54,982 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 99577395
- Condition: Cracked
- Location: Bs 1021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE REPAIR CRACKED FS 1021 AT LONGERON 15 LEFT.  REPLACED SHEAR TIE IAW DOUGLAS DWG 5911427 AND SRM 51-30-5.
